# SDR SWIA202266593

- Difficulty date: September 17, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N121SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000430
- Aircraft time: 21,552 hours, 11,862 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE CF III HAS CORRODED SHEAR CLIP FWD OF WASTE SERVICE BOX AT FR88 BETWEEN STGR 27R TO 28R     (C-CHECK RO 10/5/2022)    REMOVED AND REPLACED SHEAR CLIP FR 88 BETWEEN STRINGERS 27R AND 28R REF EMB SRM 51-40-08. / SEE CONTINUE CARD FOR WORK PERFORMED
